# SDR SWAA2022080237066

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,812 hours, 36,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PRESSURE LOW / [01] REMOVED SLIDE PER AMM25-66-01; AWAITING PARTS;[02] REMOVED SLIDE PER AMM25-66-01; AWAITING PARTS;[03] R&R L2 DOOR SLIDE ASSY PER AMM25-66-01 AND MT 725-61-01AE
